# SDR CA150123006

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,650 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 300SGL153Q
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AIRCRAFT ANNUAL INSPECTION OF STARTER/GENERATOR BRUSHES, AN INSULTATED WIRE WAS FOUND TO HAVE SHORTED TO A BRUSH LEAD AT THE POINT THE WIRE WAS ROUTED PAST THE CORNER OF THE BRUSH HOLDER.
